# SDR ASAA2022031737707

- Difficulty date: March 17, 2022
- Submitted: March 19, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 2,353 hours, 694 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT CAUTION LIGHT ILLUMINATED ON OVERHEAD. GROUNDED - YES. FOUND MAINT STATUS MSG: ENG 2 IGNITER (R) & (L) ENG 1 IGNITER (R) & (L)- PERFORMED B737-9 IFIM TASK G74-20-00-810-802 MSG(S) ERASED, NO FAULTS NO MAINT LT CHECKS GOOD.
